# SDR A6WA2023012638448

- Difficulty date: November 30, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 39,454 hours, 38,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 601R3102529
- Condition: Corroded
- Location: Bs 559
- Part time: 39,454 hours, 38,132 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR STRUCTURE RH STRAP,  BS 559, RBL 27 - 42.  REMOVED AND INSTALLED FLOOR STRUCTURE RT STRAP WITH FABRICATED STRAP .   RESTORED SURFACE FINISH.  PERFORMED IAW  SRM 53-00-00, REV 39, SRM 53-41-43 REV 39, SRM 51-40-11 REV 39, SRM 51-42-06 REV 39, SRM 51-24-21 REV 39 AND SRM 51-42-20 REV 39.
